# SDR AALA20160102004

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 12,101 hours, 1,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AFT EMER LIGHT LENS COVER MISSING AT SEAT 10D.  R & R LIGHT ASSEMBLY IAW AMM 33-51-05.  SYS CHECKED NORMAL.
